RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1993, Volume 53, Issue 2, Pages 110–113 (Mi mz3954)  

This article is cited in 1 scientific paper (total in 1 paper)

On the simultaneous extension of the topology and pseudonorm of a monoid to its semigroup ring

S. A. Pyartli

M. V. Lomonosov Moscow State University

Full text: PDF file (692 kB)

English version:
Mathematical Notes, 1993, 53:2, 192–194

Bibliographic databases:

Received: 14.02.1992

Citation: S. A. Pyartli, “On the simultaneous extension of the topology and pseudonorm of a monoid to its semigroup ring”, Mat. Zametki, 53:2 (1993), 110–113; Math. Notes, 53:2 (1993), 192–194

Citation in format AMSBIB
\Bibitem{Pya93}
\by S.~A.~Pyartli
\paper On the simultaneous extension of the topology and pseudonorm of a~monoid to its semigroup ring
\jour Mat. Zametki
\yr 1993
\vol 53
\issue 2
\pages 110--113
\mathnet{http://mi.mathnet.ru/mz3954}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1220816}
\zmath{https://zbmath.org/?q=an:0817.16015}
\transl
\jour Math. Notes
\yr 1993
\vol 53
\issue 2
\pages 192--194
\crossref{https://doi.org/10.1007/BF01208325}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993MY10400035}


Linking options:
  • http://mi.mathnet.ru/eng/mz3954
  • http://mi.mathnet.ru/eng/mz/v53/i2/p110

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Pyartli, “Lokalno-vypuklye gruppovye algebry nad kompaktnymi gruppami”, Fundament. i prikl. matem., 1:4 (1995), 1019–1031  mathnet  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:143
    Full text:56
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020